# SDR USAAD00170

- Difficulty date: October 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 64382
- Condition: Ruptured
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DTW-YUL - FLT 9203 - WHILE CRUISING AT 33,000 FEET, THE CABIN PRESSURE STARTED TO RISE.  AN EMERGENCY DESCENT WAS INITIATED AND REVERTED TO MANUAL PRESSURIZATION CONTROL.  THE CABIN PRESSURE WAS CONTROLLED AT 18,000 FEET.  THE AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT THRUST REVERSER SECTOR SEAL.  (M)
